# SDR ABXA20151202215

- Difficulty date: December 2, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1913024
- Condition: Corroded
- Location: Tr Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER PANEL SUPPORT AT WS 1052 IS CORRODED.  REMOVED CORRODED PANEL SUPPORT BEAM & INSTALLED NEW FABRICATED BEAM REV NO 61536-0000-0005 & REA NO B657-61840 IAW SRM 51-40-02 GENERAL PG 7 PARA 70.  CORRODED LEVEL 2, PN 113T1913024, PART NAME PANEL SUPPORT BEAM, SN NSN, EXACT STRINGER & WS LOCATION ON ACFT, FROM WS 1031 TO WS 1079 RT WING TE UPPER PANEL SUPPORT.  ACFT WAS GNDED.
